Alert archive / Montana / Winter Storm Warnings in 2011

Winter Storm Warning 3, NWS Great Falls, MT

January 21, 2011

NWS Great Falls, MT issued this winter storm warning at Jan 21, 2011, 1:58 PM MST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 21, 2011, 1:58 PM MST (20:58 UTC)
Expired
Jan 22, 2011, 2:59 AM MST
In force
13 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

172 
WWUS45 KTFX 212058
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
158 PM MST FRI JAN 21 2011

MTZ009-048-220500-
/O.NEW.KTFX.WS.W.0003.110121T2058Z-110122T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS...LOGAN PASS
158 PM MST FRI JAN 21 2011

...WINTER STORM WARNING IN EFFECT UNTIL NOON MST SATURDAY FOR
ELEVATIONS ABOVE 5000 FEET...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET FOR HEAVY SNOW AND BLOWING
SNOW...WHICH IS IN EFFECT UNTIL NOON MST SATURDAY.


* TIMING AND MAIN IMPACT: STRONG WINDS AHEAD OF THE NEXT WINTER
  WEATHER SYSTEM ARE ALREADY IMPACTING THE AREA. THIS STRONG GUSTY
  WINDS ALONG WITH BLOWING SNOW WILL REDUCE VISIBILITIES AND
  CREATE BLOWING AND DRIFTING CONDITIONS MAKING OUTDOOR ACTIVITIES
  INCLUDING TRAVEL HAZARDOUS. HEAVY SNOWFALL WILL BEGIN TO OCCUR
  OVER NIGHT WITH HIGHER ELEVATIONS RECEIVING OVER ONE FOOT IN
  FRESH SNOWFALL.

* SNOW ACCUMULATIONS:SNOW ACCUMULATIONS IN EXCESS OF 1 FOOT ACROSS
  THE HIGHER TERRAIN, WITH VALLEYS AND PASSES RECEIVING UP TO 8
  INCHES.

* WINDS AND VISIBILITY: STRONG GUSTING WINDS...ESPECIALLY OVER
  FAVORED LOCATIONS. WINDS GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE
  BEFORE THE MAIN SNOW EVENT LATTER THIS EVENING. VISIBILITY COULD
  DROP TO LESS THAN ONE HALF MILE AT TIMES.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* OTHER IMPACTS:TRAVEL AND OTHER OUTDOOR ACTIVITIES WILL BECOME
  HAZARDOUS DUE TO THIS STORM.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS...LOGAN PASS


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ013-047-050-051-054-220500-
/O.CON.KTFX.WW.Y.0012.110122T0100Z-110122T1900Z/
CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...BIG SANDY...FORT BENTON...
CHINOOK...STANFORD...JUDITH GAP...LEWISTOWN...LEWISTOWN DIVIDE...
WHITE SULPHUR SPRINGS
158 PM MST FRI JAN 21 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO NOON MST SATURDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO NOON MST SATURDAY. 

* TIMING AND MAIN IMPACT: A PACIFIC STORM SYSTEM WILL MOVE 
  ACROSS THE REGION OVERNIGHT BRINGING WIDESPREAD SNOW ALONG 
  WITH AREAS OF FREEZING RAIN. 

* SNOW ACCUMULATIONS: 3 TO 5 INCHES OF SNOW ARE EXPECTED OVER 
  THE PLAINS WITH 5 TO 8 INCHES EXPECTED IN THE MOUNTAINS. 

* ICE ACCUMULATIONS: MINOR ICE ACCUMULATIONS OF LESS THAN ONE 
  TENTH OF AN INCH ARE POSSIBLE.

* WINDS AND VISIBILITY: GUSTY WESTERLY WINDS MAY CAUSE PERIODS 
  OF BLOWING SNOW WITH VISIBILITIES REDUCED BELOW ONE HALF MILE 
  AT TIMES.

* OTHER IMPACTS: UNTREATED ROADWAYS WILL BECOME SNOW COVERED 
  AND SLIPPERY. ALLOW EXTRA TIME TO REACH YOUR DESTINATION. 

* LOCATIONS AFFECTED INCLUDE: WHITE SULPHUR SPRINGS...
  STANFORD...CHINOOK...JUDITH GAP...LEWISTOWN... LEWISTOWN 
  DIVIDE...BIG SANDY...FORT BENTON 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ055-220500-
/O.CON.KTFX.WW.Y.0012.110122T0100Z-110122T1900Z/
GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BATTLE RIDGE PASS...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
158 PM MST FRI JAN 21 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO NOON MST SATURDAY FOR ELEVATIONS ABOVE 5500 FEET...

A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 5500 FEET REMAINS
IN EFFECT FROM 6 PM THIS EVENING TO NOON MST SATURDAY. 

* TIMING AND MAIN IMPACT: A PACIFIC STORM SYSTEM WILL MOVE 
  ACROSS THE REGION OVERNIGHT BRINGING WIDESPREAD SNOW TO THE 
  MOUNTAINS OF SOUTHWEST MONTANA. 

* SNOW ACCUMULATIONS: 4 TO 8 INCHES OF SNOW ARE EXPECTED IN THE 
  MOUNTAINS AND HIGHER VALLEYS...INCLUDING WEST YELLOWSTONE.

* WINDS AND VISIBILITY: GUSTY WESTERLY WINDS MAY CAUSE PERIODS 
  OF BLOWING SNOW WITH VISIBILITIES REDUCED BELOW ONE HALF MILE 
  AT TIMES.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5500 FEET.

* OTHER IMPACTS: UNTREATED ROADWAYS WILL BECOME SNOW COVERED 
  AND SLIPPERY. ALLOW EXTRA TIME TO REACH YOUR DESTINATION. 

* LOCATIONS AFFECTED INCLUDE: BATTLE RIDGE PASS...BOZEMAN 
  PASS...TARGHEE PASS...WEST YELLOWSTONE 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ012-220500-
/O.CON.KTFX.WW.Y.0012.110122T0100Z-110122T1900Z/
CASCADE-
INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS
158 PM MST FRI JAN 21 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO NOON MST SATURDAY FOR THE LITTLE BELT MOUNTAINS IN
CENTRAL MONTANA...

A WINTER WEATHER ADVISORY FOR THE LITTLE BELT MOUNTAINS IN
CENTRAL MONTANA REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON
MST SATURDAY. 

* TIMING AND MAIN IMPACT: A PACIFIC STORM SYSTEM WILL MOVE 
  ACROSS THE REGION OVERNIGHT BRINGING WIDESPREAD SNOW TO THE 
  LITTLE BELT MOUNTAINS. 

* SNOW ACCUMULATIONS: 4 TO 8 INCHES OF SNOW ARE EXPECTED OVER 
  KINGS HILL PASS.

* WINDS AND VISIBILITY: GUSTY WESTERLY WINDS MAY CAUSE PERIODS 
  OF BLOWING SNOW WITH VISIBILITIES REDUCED BELOW ONE HALF MILE 
  AT TIMES.

* OTHER IMPACTS: UNTREATED ROADWAYS WILL BECOME SNOW COVERED 
  AND SLIPPERY. ALLOW EXTRA TIME TO REACH YOUR DESTINATION. 

* LOCATIONS AFFECTED INCLUDE: KINGS HILL PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ011-220500-
/O.CON.KTFX.WW.Y.0012.110122T0100Z-110122T1900Z/
HILL-
158 PM MST FRI JAN 21 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO NOON MST SATURDAY FOR THE BEARS PAW MOUNTAINS IN NORTH
CENTRAL MONTANA...

A WINTER WEATHER ADVISORY FOR THE BEARS PAW MOUNTAINS IN NORTH
CENTRAL MONTANA REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON
MST SATURDAY. 

* TIMING AND MAIN IMPACT: A PACIFIC STORM SYSTEM WILL MOVE 
  ACROSS THE REGION OVERNIGHT BRINGING WIDESPREAD SNOW ALONG 
  WITH AREAS OF FREEZING RAIN. 

* SNOW ACCUMULATIONS: 4 TO 8 INCHES OF SNOW ARE EXPECTED IN THE 
  BEARS PAW MOUNTAINS.

* ICE ACCUMULATIONS: MINOR ICE ACCUMULATIONS OF LESS THAN ONE 
  TENTH OF AN INCH ARE POSSIBLE.

* WINDS AND VISIBILITY: GUSTY WESTERLY WINDS MAY CAUSE PERIODS 
  OF BLOWING SNOW WITH VISIBILITIES REDUCED BELOW ONE HALF MILE 
  AT TIMES.

* OTHER IMPACTS: UNTREATED ROADWAYS WILL BECOME SNOW COVERED 
  AND SLIPPERY. ALLOW EXTRA TIME TO REACH YOUR DESTINATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
3 follow-up statements
290 
WWUS45 KTFX 220417
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
917 PM MST FRI JAN 21 2011

MTZ009-048-221230-
/O.CON.KTFX.WS.W.0003.000000T0000Z-110122T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS...LOGAN PASS
917 PM MST FRI JAN 21 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST SATURDAY
FOR ELEVATIONS ABOVE 5000 FEET...

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN
EFFECT UNTIL NOON MST SATURDAY. 

* TIMING AND MAIN IMPACT: SNOW AND STRONG GUSTY WINDS WILL BLOWING
  AND DRIFTING SNOW WITH LOCAL VISIBILITIES REDUCED TO ONE QUARTER
  MILE AT TIMES. SNOWFALL WILL BEGIN DIMINISH TOWARDS MORNING.

* SNOW ACCUMULATIONS: SNOW ACCUMULATIONS IN EXCESS OF 1 FOOT
  ACROSS THE HIGHER TERRAIN...WITH VALLEYS AND PASSES RECEIVING UP
  TO 8 INCHES.

* WINDS AND VISIBILITY: WINDS GUSTS IN EXCESS OF 60 MPH WILL CAUSE
  AREAS OF VISIBILITY OF ONE QUARTER MILE AT TIMES.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* OTHER IMPACTS:TRAVEL AND OTHER OUTDOOR ACTIVITIES WILL BECOME 
  HAZARDOUS DUE TO THIS STORM.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS...LOGAN PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ013-047-050-051-054-221230-
/O.CON.KTFX.WW.Y.0012.000000T0000Z-110122T1900Z/
CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...BIG SANDY...FORT BENTON...
CHINOOK...STANFORD...JUDITH GAP...LEWISTOWN...LEWISTOWN DIVIDE...
WHITE SULPHUR SPRINGS
917 PM MST FRI JAN 21 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST
SATURDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST
SATURDAY. 

* TIMING AND MAIN IMPACT: A PACIFIC STORM SYSTEM WILL MOVE QUICKLY
  ACROSS THE REGION TONIGHT WITH WIDESPREAD AREAS OF RAIN AND
  LIGHT SNOW AND A SLIGHT CHANCE OF FREEZING RAIN.

* SNOW ACCUMULATIONS: 1 TO 3 INCHES OF SNOW ARE EXPECTED OVER THE
  PLAINS WITH 5 TO 8 INCHES EXPECTED IN THE MOUNTAINS.

* WINDS AND VISIBILITY: GUSTY WESTERLY WINDS MAY CAUSE PERIODS OF
  BLOWING SNOW WITH VISIBILITIES REDUCED BELOW ONE HALF MILE.

* LOCATIONS AFFECTED INCLUDE: WHITE SULPHUR SPRINGS...
  STANFORD...CHINOOK...JUDITH GAP...LEWISTOWN... LEWISTOWN 
  DIVIDE...BIG SANDY...FORT BENTON 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ055-221230-
/O.CON.KTFX.WW.Y.0012.000000T0000Z-110122T1900Z/
GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BATTLE RIDGE PASS...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
917 PM MST FRI JAN 21 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST
SATURDAY FOR ELEVATIONS ABOVE 5500 FEET...

A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 5500 FEET REMAINS
IN EFFECT UNTIL NOON MST SATURDAY. 

* TIMING AND MAIN IMPACT: A PACIFIC STORM SYSTEM WILL MOVE 
  ACROSS THE REGION OVERNIGHT BRINGING WIDESPREAD SNOW TO THE 
  MOUNTAINS OF SOUTHWEST MONTANA.

* SNOW ACCUMULATIONS: 4 TO 8 INCHES OF SNOW ARE EXPECTED IN THE 
  MOUNTAINS AND HIGHER VALLEYS...INCLUDING WEST YELLOWSTONE.

* WINDS AND VISIBILITY: GUSTY WEST WINDS WILL CAUSE PERIODS OF
  BLOWING SNOW WITH VISIBILITIES REDUCED BELOW ONE HALF MILE.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5500 FEET.

* LOCATIONS AFFECTED INCLUDE: BATTLE RIDGE PASS...BOZEMAN 
  PASS...TARGHEE PASS...WEST YELLOWSTONE 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ012-221230-
/O.CON.KTFX.WW.Y.0012.000000T0000Z-110122T1900Z/
CASCADE-
INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS
917 PM MST FRI JAN 21 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST
SATURDAY FOR THE LITTLE BELT MOUNTAINS IN CENTRAL MONTANA...

A WINTER WEATHER ADVISORY FOR THE LITTLE BELT MOUNTAINS IN
CENTRAL MONTANA REMAINS IN EFFECT UNTIL NOON MST SATURDAY. 

* TIMING AND MAIN IMPACT: A PACIFIC STORM SYSTEM WILL MOVE 
  ACROSS THE REGION OVERNIGHT BRINGING WIDESPREAD SNOW TO THE 
  LITTLE BELT MOUNTAINS.

* SNOW ACCUMULATIONS: 4 TO 8 INCHES OF SNOW ARE EXPECTED OVER 
  KINGS HILL PASS.

* WINDS AND VISIBILITY: GUSTY WEST WINDS WILL CAUSE PERIODS OF
  BLOWING SNOW WITH VISIBILITIES REDUCED BELOW ONE HALF MILE.

* LOCATIONS AFFECTED INCLUDE: KINGS HILL PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ011-221230-
/O.CON.KTFX.WW.Y.0012.000000T0000Z-110122T1900Z/
HILL-
917 PM MST FRI JAN 21 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST
SATURDAY FOR THE BEARS PAW MOUNTAINS IN NORTH CENTRAL MONTANA...

A WINTER WEATHER ADVISORY FOR THE BEARS PAW MOUNTAINS IN NORTH
CENTRAL MONTANA REMAINS IN EFFECT UNTIL NOON MST SATURDAY. 

* TIMING AND MAIN IMPACT: A PACIFIC STORM SYSTEM WILL MOVE ACROSS
  THE REGION OVERNIGHT BRINGING WIDESPREAD SNOW.

* SNOW ACCUMULATIONS: 4 TO 8 INCHES OF SNOW ARE EXPECTED IN THE
  BEARS PAW MOUNTAINS.

* WINDS AND VISIBILITY: GUSTY WEST WINDS WILL CAUSE PERIODS OF
  BLOWING SNOW WITH VISIBILITIES REDUCED BELOW ONE HALF MILE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
966 
WWUS45 KTFX 220444
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
944 PM MST FRI JAN 21 2011

MTZ009-048-221245-
/O.CON.KTFX.WS.W.0003.000000T0000Z-110122T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS...LOGAN PASS
944 PM MST FRI JAN 21 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST SATURDAY
FOR ELEVATIONS ABOVE 5000 FEET...

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN
EFFECT UNTIL NOON MST SATURDAY. 

* TIMING AND MAIN IMPACT: SNOW AND STRONG GUSTY WINDS WILL
  BLOWING AND DRIFTING SNOW WITH LOCAL VISIBILITIES REDUCED TO 
  ONE QUARTER MILE AT TIMES. SNOWFALL WILL BEGIN DIMINISH 
  TOWARDS MORNING.

* SNOW ACCUMULATIONS: SNOW ACCUMULATIONS IN EXCESS OF 1 FOOT 
  ACROSS THE HIGHER TERRAIN...WITH VALLEYS AND PASSES 
  RECEIVING UP TO 8 INCHES. 

* WINDS AND VISIBILITY: WINDS GUSTS IN EXCESS OF 60 MPH WILL
  CAUSE AREAS OF VISIBILITY OF ONE QUARTER MILE AT TIMES. 

* ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET.

* OTHER IMPACTS:TRAVEL AND OTHER OUTDOOR ACTIVITIES WILL BECOME 
  HAZARDOUS DUE TO THIS STORM.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS...LOGAN PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ011-221245-
/O.NEW.KTFX.ZR.Y.0002.110122T0444Z-110122T1200Z/
/O.CON.KTFX.WW.Y.0012.000000T0000Z-110122T1900Z/
HILL-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE
944 PM MST FRI JAN 21 2011

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 5 AM MST SATURDAY...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST
SATURDAY FOR THE BEARS PAW MOUNTAINS IN NORTH CENTRAL MONTANA...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST SATURDAY. A
WINTER WEATHER ADVISORY FOR THE BEARS PAW MOUNTAINS IN NORTH
CENTRAL MONTANA REMAINS IN EFFECT UNTIL NOON MST SATURDAY. 

* TIMING AND MAIN IMPACT: A PACIFIC STORM SYSTEM WILL MOVE
  ACROSS THE REGION OVERNIGHT BRINGING WIDESPREAD SNOW AND AREAS OF
  FREEZING RAIN.

* SNOW ACCUMULATIONS: 4 TO 8 INCHES OF SNOW ARE EXPECTED IN THE
  BEARS PAW MOUNTAINS.

* ICE ACCUMULATIONS: ICE ACCUMULATIONS OF LESS THAN ONE TENTH OF
  AN INCH ARE EXPECTED.

* WINDS AND VISIBILITY: GUSTY WEST WINDS WILL CAUSE PERIODS OF 
  BLOWING SNOW WITH VISIBILITIES REDUCED BELOW ONE HALF MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$

MTZ013-047-050-051-054-221245-
/O.CON.KTFX.WW.Y.0012.000000T0000Z-110122T1900Z/
CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...BIG SANDY...FORT BENTON...
CHINOOK...STANFORD...JUDITH GAP...LEWISTOWN...LEWISTOWN DIVIDE...
WHITE SULPHUR SPRINGS
944 PM MST FRI JAN 21 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST
SATURDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST
SATURDAY. 

* TIMING AND MAIN IMPACT: A PACIFIC STORM SYSTEM WILL MOVE
  QUICKLY ACROSS THE REGION TONIGHT WITH WIDESPREAD AREAS OF 
  RAIN AND LIGHT SNOW AND A SLIGHT CHANCE OF FREEZING RAIN. 

* SNOW ACCUMULATIONS: 1 TO 3 INCHES OF SNOW ARE EXPECTED OVER 
  THE PLAINS WITH 5 TO 8 INCHES EXPECTED IN THE MOUNTAINS. 

* WINDS AND VISIBILITY: GUSTY WESTERLY WINDS MAY CAUSE PERIODS 
  OF BLOWING SNOW WITH VISIBILITIES REDUCED BELOW ONE HALF 
  MILE. 

* LOCATIONS AFFECTED INCLUDE: WHITE SULPHUR SPRINGS...
  STANFORD...CHINOOK...JUDITH GAP...LEWISTOWN... LEWISTOWN 
  DIVIDE...BIG SANDY...FORT BENTON 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ055-221245-
/O.CON.KTFX.WW.Y.0012.000000T0000Z-110122T1900Z/
GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BATTLE RIDGE PASS...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
944 PM MST FRI JAN 21 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST
SATURDAY FOR ELEVATIONS ABOVE 5500 FEET...

A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 5500 FEET REMAINS
IN EFFECT UNTIL NOON MST SATURDAY. 

* TIMING AND MAIN IMPACT: A PACIFIC STORM SYSTEM WILL MOVE 
  ACROSS THE REGION OVERNIGHT BRINGING WIDESPREAD SNOW TO THE 
  MOUNTAINS OF SOUTHWEST MONTANA.

* SNOW ACCUMULATIONS: 4 TO 8 INCHES OF SNOW ARE EXPECTED IN THE 
  MOUNTAINS AND HIGHER VALLEYS...INCLUDING WEST YELLOWSTONE.

* WINDS AND VISIBILITY: GUSTY WEST WINDS WILL CAUSE PERIODS OF 
  BLOWING SNOW WITH VISIBILITIES REDUCED BELOW ONE HALF MILE.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5500 FEET.

* LOCATIONS AFFECTED INCLUDE: BATTLE RIDGE PASS...BOZEMAN 
  PASS...TARGHEE PASS...WEST YELLOWSTONE 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ012-221245-
/O.CON.KTFX.WW.Y.0012.000000T0000Z-110122T1900Z/
CASCADE-
INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS
944 PM MST FRI JAN 21 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST
SATURDAY FOR THE LITTLE BELT MOUNTAINS IN CENTRAL MONTANA...

A WINTER WEATHER ADVISORY FOR THE LITTLE BELT MOUNTAINS IN
CENTRAL MONTANA REMAINS IN EFFECT UNTIL NOON MST SATURDAY. 

* TIMING AND MAIN IMPACT: A PACIFIC STORM SYSTEM WILL MOVE 
  ACROSS THE REGION OVERNIGHT BRINGING WIDESPREAD SNOW TO THE 
  LITTLE BELT MOUNTAINS.

* SNOW ACCUMULATIONS: 4 TO 8 INCHES OF SNOW ARE EXPECTED OVER 
  KINGS HILL PASS.

* WINDS AND VISIBILITY: GUSTY WEST WINDS WILL CAUSE PERIODS OF 
  BLOWING SNOW WITH VISIBILITIES REDUCED BELOW ONE HALF MILE.

* LOCATIONS AFFECTED INCLUDE: KINGS HILL PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
470 
WWUS45 KTFX 220959
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
259 AM MST SAT JAN 22 2011

MTZ009-048-221100-
/O.CAN.KTFX.WS.W.0003.000000T0000Z-110122T1900Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS...LOGAN PASS
259 AM MST SAT JAN 22 2011

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER STORM WARNING. 

LIGHT SNOW WILL CONTINUE AT TIMES OVER THE ROCKY MOUNTAIN FRONT
THROUGH TODAY. HOWEVER...ANY NEW SNOW ACCUMULATIONS WILL BE LESS
THAN INCH. THEREFORE THE WINTER STORM WARNING HAS BEEN CANCELLED.

$$

MTZ011-221100-
/O.CAN.KTFX.WW.Y.0012.000000T0000Z-110122T1900Z/
/O.CAN.KTFX.ZR.Y.0002.000000T0000Z-110122T1200Z/
HILL-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE
259 AM MST SAT JAN 22 2011

...WINTER WEATHER ADVISORY IS CANCELLED...
...FREEZING RAIN ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER WEATHER ADVISORY. THE FREEZING RAIN ADVISORY HAS BEEN
CANCELLED. 

LIGHT SNOW WILL CONTINUE AT TIMES OVER THE HAVRE AREA THROUGH
TODAY. HOWEVER...ANY NEW SNOW ACCUMULATIONS WILL BE LESS THAN
INCH. ADDITIONALLY...FREEZING RAIN IS NO LONGER EXPECTED AS WELL.
THUS THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED.

$$

MTZ012-013-047-050-051-054-055-221100-
/O.CAN.KTFX.WW.Y.0012.000000T0000Z-110122T1900Z/
CASCADE-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS...BIG SANDY...
FORT BENTON...CHINOOK...STANFORD...JUDITH GAP...LEWISTOWN...
LEWISTOWN DIVIDE...WHITE SULPHUR SPRINGS...BATTLE RIDGE PASS...
BOZEMAN PASS...TARGHEE PASS...WEST YELLOWSTONE
259 AM MST SAT JAN 22 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

SCATTERED LIGHT SNOW SHOWERS WILL CONTINUE AT TIMES THROUGHOUT THE
DAY OVER PORTIONS OF CENTRAL AND SOUTHWEST MONTANA. HOWEVER ANY
NEW SNOW ACCUMULATIONS WILL GENERALLY BE LESS THAN 1 INCH AT LOWER
ELEVATIONS...AND LESS THAN 2 INCHES IN THE MOUNTAINS. THUS THE
WINTER WEATHER ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Jan 21, 10:35 AM MST, 3 hours 23 minutes earlier.

Area forecast discussion, Jan 21, 10:35 AM MST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1035 AM MST FRI JAN 21 2011

UPDATED AVIATION SECTION

.DISCUSSION...

ONLY MINOR CHANGES THIS MORNING TO THE FORECAST. SLIGHTLY RAISED
POPS IN BLAINE AND FERGUS COUNTY. DECREASED CLOUD COVER FOR THE
FIRST HALF OF THE DAY AND SLIGHTLY LOWERED QPF AND POP CHANCES FOR
MUCH OF THE EASTERN PLAINS BEFORE THE NEXT SYSTEM IMPACTS TONIGHT.
WILL CONTINUE TO MONITOR MODEL OUTPUT FOR SNOWFALL AND FREEZING
RAIN ESPECIALLY OVER THE MOUNTAIN VALLEYS AND PLAINS. CURRENTLY
MOST OF THE IMPACT WITH THIS NEXT WEATHER SYSTEM APPEARS TO STAY
IN THE MOUNTAINS AND BLAINE...CHOUTEAU...JUDITH BASIN...AND FERGUS
COUNTIES. WILL UPDATE THE FORECAST AS THE SITUATION PROGRESSES.

&&

.AVIATION...
UPDATED 1735Z.
SOUTHWEST SURFACE WINDS WILL REMAIN GUSTY TODAY AHEAD OF AN
APPROACHING WEATHER SYSTEM FROM THE WEST. LOWERING CEILINGS...SNOW
AND ISOLATED AREAS OF FREEZING RAIN WILL DEVELOP AFTER 00Z AND
SPREAD SLOWLY EAST OVER THE AREA. VFR CONDITIONS PREVAIL WITH
INCREASING MVFR/IFR CONDITIONS AFTER 00Z DUE TO LOW CEILINGS AND
PRECIPITATION. WESTERN MOUNTAINS WILL BECOME OBSCURED AFTER 22Z WITH
MOUNTAIN OBSCURATIONS BECOMING MORE WIDESPREAD AFTER 00Z.

&&

.PREV DISCUSSION...
/ISSUED 445 AM MST FRI JAN 21 2011/

TODAY THROUGH SUNDAY...WEATHER IS EXPECTED TO BE GENERALLY QUIET
OVER THE FORECAST AREA TODAY BEFORE A SHORTWAVE TROUGH MOVES
ACROSS THE REGION TONIGHT. MODELS REMAIN IN GOOD AGREEMENT THAT
THIS SYSTEM WILL BRING WIDESPREAD SNOW TO MUCH OF THE FORECAST
AREA OVERNIGHT AND INTO SATURDAY MORNING. AS THE INITIAL PUSH OF
MOISTURE COMES THROUGH THIS EVENING TEMPERATURE PROFILES SUGGEST
THAT AREAS OF FREEZING RAIN WILL BE POSSIBLE. EASTERN AND SOUTHERN
PORTIONS OF THE FORECAST AREA SHOULD SEE 3 TO 5 INCHES OF SNOW
WITH MOUNTAINOUS REGIONS RECEIVING UP TO 8 INCHES. HAVE ISSUED A
WINTER WEATHER ADVISORY FOR SNOW AND AREAS OF FREEZING RAIN FOR
TONIGHT THROUGH LATE SATURDAY MORNING FOR THESE REGIONS. THIS
SYSTEM MOVES EAST OF MY CWA SATURDAY NIGHT WITH PRECIPITATION
TAPERING OF FROM NORTHWEST TO SOUTHEAST. MODELS ARE NOT SHOWING
ANY ARCTIC AIR MOVING IN BEHIND THE STORM SYSTEM SO EXPECT
TEMPERATURES TO REMAIN NEAR SEASONAL AVERAGES THROUGH THE SHORT
TERM PERIOD. MPJ

SUNDAY NIGHT THROUGH FRIDAY...A BRISK NORTHWESTERLY FLOW ALOFT WILL
RESIDE OVER THE REGION TO BEGIN THE PERIOD...BUT AN UPPER LEVEL
RIDGE WILL SLOWLY TRANSITION OVER THE REGION BY THE MIDDLE PORTION
OF NEXT WEEK. EXPECT A FEW MOUNTAIN SNOW SHOWERS SUNDAY NIGHT AND
MONDAY...BUT THEN AS THE RIDGE BUILDS IN MONDAY NIGHT...THERE IS A
BETTER CHANCE FOR LIGHT SNOWFALL OVER THE REGION. THE PRECIP EXITS
THE REGION ON TUESDAY MORNING...WITH JUST A FEW MOUNTAIN SNOW
SHOWERS EXPECTED WEDNESDAY AND THURSDAY. AFTERNOON TEMPERATURES WILL
GENERALLY SHOW A WARMING TREND FOR MUCH OF NEXT WEEK. THE GFS MODEL
PROGS MANY LOWER ELEVATION LOCATIONS IN THE MID TO UPPER 40S FOR
NEXT TUE THRU THU...I DID NOT GO QUITE THAT WARM...BUT STILL WELL
ABOVE NORMAL FOR MANY LOCATIONS. ON FRIDAY...THE ECMWF AND GFS ARE
QUITE DIFFERENT...WITH THE ECMWF BEING MUCH COOLER/WETTER.
HOWEVER...FOR NOW I LEANED MORE TOWARDS THE DRIER/WARMER GFS MODEL
FOR NEXT FRIDAY. BRUSDA

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  41  28  37  25 /  10  60  30  10
CTB  39  25  36  23 /  10  50  10   0
HLN  41  27  38  21 /  10  60  40  10
BZN  39  26  38  17 /  20  60  50  10
WEY  24  18  26   7 /  50  80  70  20
DLN  38  27  36  18 /  20  60  20  10
HVR  34  25  33  18 /  10  80  50  10
LWT  38  28  33  21 /  10  80  70  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON MST
SATURDAY BLAINE...CHOUTEAU...FERGUS...JUDITH BASIN...MEAGHER.

WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON MST
SATURDAY FOR ELEVATIONS ABOVE 5500 FEET FOR GALLATIN.

WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON MST
SATURDAY FOR THE BEARS PAW MOUNTAINS IN NORTH CENTRAL MONTANA.

WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON MST
SATURDAY FOR THE LITTLE BELT MOUNTAINS IN CENTRAL MONTANA.

&&

SHORT TERM...SUK/MPJ
LONG TERM...BRUSDA
AVIATION...EMANUEL

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 21, 4:35 AM MST, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREAT FALLS MT
435 AM MST FRI JAN 21 2011

MTZ011>013-047-050-051-054-055-221200-
HILL-CASCADE-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS-MEAGHER-GALLATIN-
435 AM MST FRI JAN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FOR PORTIONS OF NORTH
CENTRAL AND SOUTHWEST MONTANA BEGINNING THIS EVENING AND
CONTINUING THROUGH THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WINTER WEATHER ADVISORY IS IN EFFECT FOR PORTIONS OF NORTH
CENTRAL AND SOUTHWEST MONTANA UNTIL NOON ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008>010-014-015-044>046-048-049-052>053-221200-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN
TETON-JEFFERSON-BROADWATER-
435 AM MST FRI JAN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 3:50 AM MSTWinter Weather AdvisoryTFX23 hr

Nearby

Winter Storm Warnings in Montana, 2011Every winter storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.